MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. SUTURE BOOTS; WHITE FOAM, NON-STERILE

ASPEN SURGICAL PRODUCTS, INC. SUTURE BOOTS; WHITE FOAM, NON-STERILE
Model Number 3813BN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the suture boots were breaking/splitting in half, unsafe while working in an open chest cavity.Pacing wires- were splitting.The scrub tech removed the defective items, ensured the patient wasn't harmed.".

Brand Name
SUTURE BOOTS; WHITE FOAM, NON-STERILE
Common Device Name
SUTURE BOOTS
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24758351
Report Number3002750084-2026-00037
Device Sequence Number9101135
Product Code KDC
UDI-Device Identifier00840113228010
UDI-Public00840113228010
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3813BN
Device Lot Number486857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown